EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
08/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant products: 2120357 - 02-010-01-0220 - logic femoral ps cem left sz 2 2021825 - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t aa4681 - 1510-s - cemex system fast 70 gm 1963497 - 200-02-32 - three peg patella 32mm 124337 - 620-00-02 - platelet rich plasma kit with spray tips 0208121108 - 620-11-02 - accelerate conc.Sys rep by 620-12-02 (b)(6) - asa0030 - sterile disposable containers the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 143 months after a left knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain and discomfort.No further issues or complications were reported.No additional information is available.